When I had my Bi-V ICD inserted, they had to insert my third lead wire inserted through my chest and attached to the back of my heart, the doctor noted that the fourth(spare) lead could not be inserted due to the amount of fat on my heart. My heart is quite enlarged. Why does the fat accumulate on the heart and is there anything I can do to make the excess fat go away?
Do you weigh enough now to be able to loose some weight? I believe I hard before that the fat on the heart can be helped by dieting. Try exercising, make sure that you are eating healthy mostly vegetables and fruit. Do not add salt or margarine spreads to your food. Drink water. Years ago, I thought that I heard (while I was dieting) that the fat on organs is lost before the fat on hips, etc. However, I did search the internet and haven't found anything on it.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.